MAUDE Adverse Event Report: CareFusion, Inc PLEURX PLEURAL CATHETER MINI KIT; apparatus, suction, patient care

CareFusion, Inc PLEURX PLEURAL CATHETER MINI KIT; apparatus, suction, patient care
Catalog Number 50-7050
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
PLEURX PLEURAL CATHETER MINI KIT
Common Device Name
apparatus, suction, patient care
Manufacturer (Section D)
CareFusion, Inc
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CareFusion, Inc
400 east foster rd
mannford OK 74044
Manufacturer Contact
michael gaffney
75 n. fairview drive
vernon hills, IL 60061
+1(801)565-2341
MDR Report Key50951863
Report Number1423507-2026-00293
Device Sequence Number9624567
Product Code DWM
UDI-Device Identifier10885403075988
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7050
Device Lot Number0001596508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown